Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.11765/12462
De ritmos y logaritmos
Title: De ritmos y logaritmos
Authors: Prieto Fernández, José Ignacio
Keywords: Matemáticas; Puntos neperianos
Issue Date: 2018
Publisher: Asociación Meteorológica Española
Citation: Tiempo y clima. Octubre 2018, 5(62), p. 34-35
Publisher version: https://pub.ame-web.org/index.php/TyC/issue/view/121
URI: http://hdl.handle.net/20.500.11765/12462
ISSN: 2340-6631
Appears in Collections:Revista AME 2016-2019


Files in This Item:
  File Description SizeFormat 
TyC_2018_62(1).pdf
192,06 kBAdobe PDFThumbnail
View/Open
Show full item record



Items in Arcimís are protected by Creative Commons License, unless otherwise indicated.

Arcimís Repository
Nota Legal Contacto y sugerencias